Volume 16, Issue 4
An Initial Value Problem for Parabolic Monge-AmpOere Equation from Investment Theory

Guanglie Wang & Songzhe Lian

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 381-383.

Published online: 2003-11

Preview Full PDF 4 321
Export citation
  • Abstract

In this paper the upwind discontinuous Galerkin methods with triangle meshes for two dimensional neutron transport equations will be studied. The stability for both of the semi-discrete and full-discrete method will be proved.

  • Keywords

Existence of solution Optimal portfolio

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-16-381, author = {}, title = {An Initial Value Problem for Parabolic Monge-AmpOere Equation from Investment Theory}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {4}, pages = {381--383}, abstract = { In this paper the upwind discontinuous Galerkin methods with triangle meshes for two dimensional neutron transport equations will be studied. The stability for both of the semi-discrete and full-discrete method will be proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5434.html} }
Copy to clipboard
The citation has been copied to your clipboard